EconPapers    
Economics at your fingertips  
 

The law of large (small?) numbers and the demand for insurance

Louis Eeckhoudt, Luc Bauwens (),  E. Briys and  P. Scarmure

No 954, CORE Discussion Papers RP from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 1991-01-01
Note: In : The Journal of Risk and Insurance, 58(3), 438-451, 1991
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: THE LAW OF LARGE (SMALL?) NUMBERS AND THE DEMAND FOR INSURANCE (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:954

Access Statistics for this paper

More papers in CORE Discussion Papers RP from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2019-09-12
Handle: RePEc:cor:louvrp:954